# SDR USAA010299

- Difficulty date: March 20, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION ON CHANNEL STIFFENER 6 FEET, FORWARD LOWER SIDE AFT BULKHEAD AFT STATION 1016, BL 0.  INSTALLED DOUBLER AND REPAIR ANGLES PER EA 69123.  (M)
